Kentucky, 2025

Tornado and Damaging Winds in Kentucky, December 18, 2025

December 18, 2025 · NWS LMK · 11 events in 10 counties and zones

During the evening hours of December 18th, a strong cold front moved across the Ohio and Tennessee Valleys, with a line of showers and thunderstorms oriented along the front. Ahead of the cold front, there was strong southerly flow which attempted to bring moisture into south central Kentucky from the Gulf, with temperatures warming into the low 60s and dewpoint temperatures rising into the mid…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LMK wrote it up.

During the evening hours of December 18th, a strong cold front moved across the Ohio and Tennessee Valleys, with a line of showers and thunderstorms oriented along the front. Ahead of the cold front, there was strong southerly flow which attempted to bring moisture into south central Kentucky from the Gulf, with temperatures warming into the low 60s and dewpoint temperatures rising into the mid 50s. Still, the atmosphere ahead of the front was only marginally unstable, with around 100-300 J/kg of surface-based CAPE depicted in mesoanalysis data ahead of the line of storms. However, with the strong wind field aloft, even this meager amount of instability was sufficient for severe storm impacts across south central Kentucky, with scattered tree damage and wind gusts of 50 to 60 mph occurring with the line of storms. One QLCS tornado also occurred in LaRue County, as a short-lived EF0 touched down northeast of Buffalo.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at Dec 18, 5:42 PM CST, 43 minutes earlier. Its key messages:

  • * Gradient wind gusts of 30-40 mph are expected this evening ahead of a strong cold front. Isolated wind gusts of 40-45 mph will be possible in stronger showers along the front. * Behind the front, temperatures quickly fall tonight with a few snow flurries and snow showers possible. Cooler weather will last through Friday. Temperatures will then warm over the weekend and into next week.
Area forecast discussion, Dec 18, 5:42 PM CST, 43 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
642 PM EST Thu Dec 18 2025

...Updated Aviation Discussion...

.KEY MESSAGES...

* Gradient wind gusts of 30-40 mph are expected this evening ahead
  of a strong cold front. Isolated wind gusts of 40-45 mph will be
  possible in stronger showers along the front.

* Behind the front, temperatures quickly fall tonight with a few
  snow flurries and snow showers possible. Cooler weather will last
  through Friday. Temperatures will then warm over the weekend and
  into next week.

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 415 PM EST Thu Dec 18 2025

An upper low is working east through the Midwest headed towards the
Great Lakes region. The system's surface low slightly northeast of
the upper low is dragging a cold front that stretches south near
Chicago and back towards the Lower Mississippi Valley. Ahead of the
front, over the Lower Ohio Valley, moderate isentropic left is
occurring. The low level jet is currently between 55-65 knots. This
has and will continue to produce rounds of showers over the region.

Along the front, west of the CWA, a thin line of heavier rain is
moving east towards southern Indiana and central Kentucky. Ahead of
the front, winds are out of the south. This has lifted temperatures
into the mid to upper 50s with dew points in the low 50s, but with
the passage of the front, winds will quickly veer towards the west-
northwest, beginning cold air advection.

The front looks to arrive in Dubois County, Indiana around 23z this
evening and should exit our Bluegrass counties by around 04z. The
convection along the front will bring our best chances for seeing
stronger wind gusts. It was looking like a wind advisory was going
to be needed with early wind reports from the St. Louis area, but
since then, the CAM model guidance has been running well above
observed winds. Some of the data has begun to back off on gusts
later this evening. Still, gusts are expected to inch closer to the
lower limits for a wind advisory (40 mph). For now, the Special
Weather Statement remains in place.

Tonight, behind the front, cooler temperatures are expected to
transition rain into light snow around 05-06z near Jasper, Indiana
to around 10z on the eastern side of the CWA. A few flakes could be
seen for a short period of time farther south, but most of the
flurries and/or light snow will remain over southern Indiana and
north-central Kentucky. This is because farther south the DGZ dries,
but deeper moisture saturates at least some of the DGZ over the
northern half of the CWA. Not expecting much in the way of
accumulations, but with temperatures falling into the mid to upper
20s, any remaining water from earlier precipitation is likely to
freeze. Elevated winds and a delay in temperatures falling to below
freezing should help dry surfaces.

Tomorrow, the upper trough will become negatively tilted, lifting
the trough northeast away from the CWA. This will begin clearing
skies over the CWA from the southwest to northeast early in the day,
and by the early afternoon, clear skies are expected over the whole
CWA. Gusts around 30 mph in the morning will continue to weaken
throughout the day, but continued CAA will limit highs to the the
mid 30s to low 40s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Issued at 415 PM EST Thu Dec 18 2025

Friday night, a surface high passes east of the region, returning
WAA to the region. After a cool night Friday night with lows in the
20s, temperatures rebound into the 50s under mostly sunny skies on
Saturday.

Saturday night, as a low pressure system passes east, north of the
Great Lakes, its trailing cold front pushes southeast through the
Lower Ohio Valley. This front will separate two surface high
pressure centers. It will likely only bring some passing cloud cover
the the region and more CAA. Sunday's highs get limited to the 40s
to near 50.

Zonal flow will push the surface high over the Midwest east across
Indiana, bringing WAA back to the CAA. Highs return to the 50s on
Tuesday and the 50s and 60s Wednesday and Thursday. Some additional
chances of light precipitation are possible during this time. It
looks like the first chance will arrive Monday night or Tuesday.

&&

.AVIATION /00Z TAFS THROUGH 06Z SATURDAY/...
Issued at 642 PM EST Thu Dec 18 2025

The cold front has just entered the western portion of the region
and a line of strong showers is out ahead of the front. As this
feature sweeps east over the region, winds up to 45mph will
continue. As the front passes over the terminals, winds will quickly
shift from the south to the west and precip will steadily dissipate.
In the early morning hours, another thin line of showers is expected
to develop bring some RASN transitioning to mostly light snow for a
few hours. CIGs will steadily recover by late morning to VFR.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.

&&

SHORT TERM...KDW
LONG TERM...KDW
AVIATION...SRW
Hazardous weather outlook, Dec 18, 3:34 PM CST, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
434 PM EST Thu Dec 18 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-192145-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
434 PM EST Thu Dec 18 2025 /334 PM CST Thu Dec 18 2025/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

A strong cold front will continue to bring rain showers to the
region. Ahead of the cold front, strong gusty south to southwest
winds are expected. Wind gusts of 35 to 40 mph will be possible.
Behind the front, winds remain gusty out of the west-northwest and
falling temperatures will change remaining precipitation to flurries
and light snow.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KDW

In the hours before

Special weather statement, Dec 18, 4:21 PM CST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Louisville KY
521 PM EST Thu Dec 18 2025

INZ076-083-084-089-182315-
Crawford IN-Orange IN-Perry IN-Dubois IN-
521 PM EST Thu Dec 18 2025

...GUSTY SHOWERS WILL IMPACT DUBOIS...NORTHWESTERN CRAWFORD...
NORTHWESTERN PERRY AND WESTERN ORANGE COUNTIES THROUGH 615 PM EST/515
PM CST/...

At 521 PM EST/421 PM CST/, Doppler radar was tracking gusty showers
along a line extending from Washington to near Lynnville. Movement
was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jasper, Paoli, Huntingburg, Ferdinand, Orleans, French Lick,
Orangeville, Holland, West Baden Springs, and Birdseye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3851 8707 3850 8706 3851 8705 3851 8700
      3849 8695 3851 8693 3850 8688 3853 8683
      3853 8668 3869 8668 3869 8639 3820 8663
      3820 8707
TIME...MOT...LOC 2221Z 269DEG 35KT 3867 8716 3823 8739

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Neudorff
Special weather statement, Dec 18, 5:00 PM CST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Louisville KY
600 PM EST Thu Dec 18 2025

INZ076>078-083-084-089>092-KYZ023>025-190000-
Crawford IN-Orange IN-Washington IN-Floyd IN-Clark IN-Perry IN-
Dubois IN-Scott IN-Harrison IN-Hancock KY-Meade KY-Breckinridge KY-
600 PM EST Thu Dec 18 2025

...GUSTY SHOWERS WILL IMPACT WESTERN HARRISON...EASTERN DUBOIS...WEST
CENTRAL CLARK...CRAWFORD...PERRY...NORTHWESTERN FLOYD...ORANGE...
WESTERN SCOTT...WASHINGTON...NORTHWESTERN MEADE...HANCOCK AND
NORTHERN BRECKINRIDGE COUNTIES THROUGH 700 PM EST/600 PM CST/...

At 600 PM EST/500 PM CST/, Doppler radar was tracking gusty showers
along a line extending from 10 miles east of Shoals to near Eureka.
Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tell City, Scottsburg, Salem, Paoli, Corydon, Brandenburg,
Hawesville, English, Carefree Town, and Mount Pleasant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.

&&

LAT...LON 3793 8697 3794 8692 3802 8680 3800 8677
      3812 8681 3821 8679 3820 8697 3853 8676
      3853 8668 3869 8665 3869 8631 3876 8629
      3877 8598 3873 8587 3878 8582 3878 8572
      3781 8632 3783 8690 3790 8692 3789 8699
TIME...MOT...LOC 2300Z 267DEG 37KT 3869 8660 3786 8716

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Neudorff
Special weather statement, Dec 18, 5:19 PM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Louisville KY
519 PM CST Thu Dec 18 2025

KYZ023-024-026-027-061-190000-
Grayson KY-Butler KY-Hancock KY-Ohio KY-Breckinridge KY-
519 PM CST Thu Dec 18 2025

...GUSTY SHOWERS WILL IMPACT SOUTHEASTERN HANCOCK...NORTHWESTERN
BUTLER...NORTHWESTERN GRAYSON...SOUTHWESTERN BRECKINRIDGE AND OHIO
COUNTIES THROUGH 600 PM CST...

At 519 PM CST, Doppler radar was tracking gusty showers along a line
extending from near Rockport to near Madisonville to 9 miles south of
Cadiz. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hartford, Hardinsburg, Beaver Dam, Cloverport, Fordsville,
Centertown, Mchenry, Rockport, Rochester, and Mcquady.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3738 8709 3747 8712 3763 8695 3767 8682
      3771 8687 3775 8682 3783 8685 3782 8631
      3707 8693 3712 8690 3714 8693 3718 8692
      3719 8689 3724 8691 3727 8698 3732 8699
      3736 8703 3737 8708 3733 8711 3734 8714
TIME...MOT...LOC 2319Z 271DEG 39KT 3782 8701 3732 8743 3673 8778

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Webb
Special weather statement, Dec 18, 5:35 PM CST, 50 minutes before
Special Weather Statement
National Weather Service Louisville KY
635 PM EST Thu Dec 18 2025

INZ076>079-084-089>092-KYZ023>025-028>032-190030-
Orange IN-Jefferson IN-Scott IN-Crawford IN-Washington IN-Floyd IN-
Clark IN-Perry IN-Harrison IN-Jefferson KY-Oldham KY-Hardin KY-
Bullitt KY-Hancock KY-Meade KY-Breckinridge KY-Trimble KY-
635 PM EST Thu Dec 18 2025

...GUSTY SHOWERS WILL IMPACT JEFFERSON...CLARK...SOUTHEASTERN
PERRY...FLOYD...SCOTT...WASHINGTON...HARRISON...EASTERN CRAWFORD...
SOUTHEASTERN ORANGE...CENTRAL OLDHAM...MEADE...JEFFERSON...WESTERN
BULLITT...NORTHEASTERN HARDIN...EAST CENTRAL HANCOCK...TRIMBLE AND
NORTHERN BRECKINRIDGE COUNTIES THROUGH 730 PM EST/630 PM CST/...

At 635 PM EST/535 PM CST/, Doppler radar was tracking gusty showers
along a line extending from near Brownstown to near Hawesville.
Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Louisville, Jeffersonville, New Albany, Jeffersontown, St. Matthews,
Shively, Madison, Shepherdsville, Lyndon, and Middletown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.

&&

LAT...LON 3873 8520 3870 8522 3874 8527 3874 8533
      3865 8525 3781 8583 3782 8669 3876 8614
      3878 8609 3876 8603 3877 8602 3877 8598
      3875 8598 3876 8594 3873 8587 3881 8579
      3883 8573 3882 8569 3883 8561 3883 8520
TIME...MOT...LOC 2335Z 268DEG 34KT 3882 8606 3783 8671

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Neudorff
Special weather statement, Dec 18, 5:57 PM CST, 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
657 PM EST Thu Dec 18 2025

KYZ023>028-061>063-071-190100-
Hart KY-Grayson KY-Warren KY-Edmonson KY-Butler KY-Hancock KY-
Meade KY-Hardin KY-Ohio KY-Breckinridge KY-
657 PM EST Thu Dec 18 2025

...GUSTY SHOWERS WILL IMPACT SOUTH CENTRAL MEADE...SOUTHEASTERN
HANCOCK...WESTERN HART...BUTLER...GRAYSON...NORTHERN WARREN...
BRECKINRIDGE...HARDIN...EASTERN OHIO AND EDMONSON COUNTIES THROUGH
800 PM EST/700 PM CST/...

At 656 PM EST/556 PM CST/, Doppler radar was tracking gusty showers
along a line extending from near Hardinsburg to near Dunmor. Movement
was east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Elizabethtown, Leitchfield, Morgantown, Hardinsburg, Brownsville,
Radcliff, Casey, Lee, Vine Grove, and Clarkson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.

&&

LAT...LON 3783 8658 3781 8574 3778 8574 3774 8568
      3765 8574 3763 8580 3757 8582 3754 8588
      3747 8590 3744 8587 3703 8613 3705 8684
      3707 8694 3711 8689 3714 8693 3718 8692
      3718 8689 3722 8690 3725 8695
TIME...MOT...LOC 2356Z 268DEG 43KT 3782 8651 3713 8695

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Webb

The radar

The Ft Campbell radar (KHPX), 53 km away, was scanning. The volume nearest the first event began at 00:24 UTC.

Open the radar archive at this moment

Event by event

10 thunderstorm wind, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, Simpson

When
December 18, 6:25 PM CST
Where
Simpson County, 3.46 mi NW of Turnertown
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
36.800, -86.700

A tree was blown down into the roadway along Middleton Road.

Thunderstorm Wind, Simpson

When
December 18, 6:40 PM CST
Where
Simpson County, 0.83 mi E of Franklin
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
36.719, -86.555

A tree was blown down onto the road near the intersection of Filter Plant Road and Scottsville Road in Franklin.

Thunderstorm Wind, Warren

When
December 18, 6:40 PM CST
Where
Warren County, 1.25 mi SSE of Three Spgs
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
36.904, -86.419

A mini trailer tumbled over from a gas station onto Red Rock Road. Nearby KBWG gusted to 53 mph.

Thunderstorm Wind, Allen

When
December 18, 6:53 PM CST
Where
Allen County, 1.46 mi SSE of Halifax
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
36.810, -86.222

Multiple reports of trees down in Allen County. Tree damage was observed along Halifax Road, Alonzo Long Hollow Road, Franklin Road, and Smiths Grove Road.

Thunderstorm Wind, Hart

When
December 18, 6:57 PM CST
Where
Hart County, 1.5 mi NNE of Rowletts
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
37.250, -85.889

Multiple reports of trees down in southern Hart County. Tree damage was reported on the 2000 block of South Dixie Highway, along Lawler Road, Shady Lane Church Road, Logsdon Valley Road, and Caldwell Road North. Nearby Kentucky Mesonet station HDYV gusted to 56 mph.

Thunderstorm Wind, Taylor

When
December 18, 8:00 PM EST
Where
Taylor County, 1.68 mi SSW of Mardis
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
37.448, -85.412

Trees were blown down by strong winds in northern Taylor County, with three trees being blown down onto Saloma Road near Finley Ridge Road. Trees were also blocking one lane of Kentucky Route 76 in the eastern part of Taylor County.

Tornado, Larue

When
December 18, 8:05 PM EST to 8:08 PM EST
Where
Larue County, 1.21 mi ENE of Buffalo to 0.59 mi NE of Jericho
Rating
EF0
Path length
1.98 mi
Path width
20 yd
Reported by
NWS Storm Survey
Coordinates
37.527, -85.680

A National Weather Service damage survey determined that a brief EF0 tornado touched down about 1.5 miles east-northeast of Buffalo in LaRue County. Peak winds were 85 mph with a path width of 20 yards and a two mile long path. Most of the impacts from the tornado consisted of a mixture of downed trees, collapsed barns, and shingle damage to some homes.

Thunderstorm Wind, Barren

When
December 18, 7:05 PM CST
Where
Barren County, 2.84 mi ESE of Bear Wallow
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
37.140, -85.820

There were several reports of downed trees across Barren County, especially in the northern part of the county. A tree was blown down across Hiseville Bear Wallow Road near Rock Springs Church Road. Other tree damage was reported along the 2600 block of North Jackson Highway and the 3800 block of Lecta Kino Road.

Thunderstorm Wind, Marion

When
December 18, 8:30 PM EST
Where
Marion County, 1.64 mi E of Loretto
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
37.630, -85.370

A 64 mph wind gust was observed at the Marion County Kentucky Mesonet station LRTO.

Thunderstorm Wind, Garrard

When
December 18, 9:05 PM EST
Where
Garrard County, 2.45 mi WNW of Lancaster
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
37.633, -84.622

A tree was blown down near the intersection of Kentucky Route 52 and Boones Creek Road.

Thunderstorm Wind, Madison

When
December 18, 9:20 PM EST
Where
Madison County, 1.64 mi W of Buggytown
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
37.630, -84.400

A tree was blown down by strong thunderstorm winds along the 3100 block of Kentucky Route 52.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2025Every state in 2025This day in weather historyThe tornado archive for Kentucky, 2025Warnings in Kentucky, December 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1308358, 1308359, 1308361, 1308362, 1308363, 1308364, 1308356, 1308367, 1308373, 1308375, 1308371.